# SDR SWAA2021082304039

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 769-783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS769 TO BS783 RBL22 WL157. ; / [01] THERE IS NO SRM ALLOWABLE DAMAGE FOR FWD SHIELD AT ACB RBL22. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; [02] THERE IS NO SRM ALLOWABLE DAMAGE FOR FWD SHIELD AT ACB RBL22. PART TO BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0; [03] LOCATED AND DRILLED HOLES ON FWD SHIELD AT AFT CARGO BAY BS769 TO BS783 RBL22 WL157 IAW SRM 51-40-05-0G-0 AND BOEING DWG 146A8127 REV:- AND DWG 146A0081 REV: A; [04] OK TO INSTALL; [05] OK TO INSTALL.; [06] INSTALLED AFT CARGO FWD SHIELD IAW DWG 146A0081 SH28 REV-A; SRM 51-40-02.; [07] VERIFIED CORRECTIVE ACTION #6
